MathSciNet Relay Station
MathSciNet bibliographic data
MR2765554 60G51 (60B10 60G10 60G18 60J45)
Bertoin, Jean; Savov, Mladen Some applications of duality for Lévy processes in a half-line. Bull. Lond. Math. Soc. 43 (2011), no. 1, 97–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement